Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/8986
Title: Qualitative behavior of numerical traveling solutions for reaction–diffusion equations with memory
Authors: Ferreira, J. A. 
Oliveira, P. 
Issue Date: 2005
Issue Date: 2005
Citation: Applicable Analysis - Taylor & Francis. 84:12 (2005) 1231-1246
Abstract: In this article the qualitative properties of numerical traveling wave solutions for integro- differential equations, which generalize the well known Fisher equation are studied. The integro-differential equation is replaced by an equivalent hyperbolic equation which allows us to characterize the numerical velocity of traveling wave solutions. Numerical results are presented.
URI: http://hdl.handle.net/10316/8986
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
Qualitative behavior.pdf1.16 MBAdobe PDFView/Open
Show full item record

Page view(s)

219
checked on Aug 20, 2019

Download(s)

36
checked on Aug 20, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.